# SDR BSYA20140508001

- Difficulty date: May 4, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N400JE
- Make and model: Lear 35A
- Aircraft serial: 120
- Aircraft time: 26,606 hours, 24,987 cycles
- Engine: Garrtt TFE73122B
- Engine time: 26,660 hours, 21,798 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

THE LT FUEL COMPUTER LIGHT CAME ON & THE LT ENG SPOOLED UP TO 110% N1 & 960C ITT.  PULLED THE LT ENG POWER LEVER TO IDLE WHILE SHUTTING OFF THE LT FUEL COMPUTER.  THE ENG STARTED TO ROLL BACK AFTER THOSE ACTIONS.  DECLARED AN EMERGENCY & STARTED A GRADUAL DESCENT.  SHUTDOWN THE LT ENG ABOUT 2 OR 3 MINUTES LATER WITH NO INDICATION OF FIRE.  RAN THE ENG FAILURE IN FLIGHT CHECKLIST TO SECURE THE ENG.  REVIEWED THE RESTART PROCEDURES & SINGLE ENG APPROACH WHILE CONTINUING A DESCENT.  THE ODD CLICKING NOISE PERSISTED AFTER THE SHUTDOWN IN FLIGHT BUT ONLY A FEW TIMES & LESS FREQUENT.  LANDED IN KOAK & TAXIED TO THE FBO.  EXITED THE ACFT & INSPECTED FOR EXTERNAL DAMAGE WITH NOTHING VISIBLE.
